Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ease going on vs. ease going off - a correlation? Jack Smith

Posted by Paco on March 26, 2003, at 21:01:15

In reply to Re: ease going on vs. ease going off - a correlation? Paco, posted by Jack Smith on March 26, 2003, at 20:32:08

I've only been on it for only 2 & 1/2 weeks. I started at 75mg/day, and after few and brief side effects I moved up to 150mg/day after one week. I didn't notice a difference (sides or otherwise) when I increased the dosage. I started feeling better after just a couple of days. My doc says it will still be a couple more weeks before I feel the full beneficial effects. Sides have been no problem.

By the way, my doc says that Wellbutrin is often used to treat the male sexual side effects of Effexor (particularly delayed or lack of ejaculation), so it looks like you're covered there!

Good luck!

===================================================

> How long have you been on it? What dosage? I am just starting. Three days at 37.5, tommorrow I am going to 75 b/c I have not had any sides. Also taking Wellbutrin.
>
> JACK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paco thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/213282.html